MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL VIP VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL VIP VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Model Number N/A
Health Effect - Clinical Codes Occlusion (1984); No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Codes are unable to be selected, esubmitter has been notified.The actual device was not returned for evaluation.Therefore, the investigation was based on the user facility information and the device history records.No evaluation could be conducted due to the device not being returned.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.A search of the complaint file did not find any other report with the involved product code/lot# combination.The same user facility reported similar events.See mdr's 3013394970-2017-00397 and 3013394970-2017-00398.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.For this reason, (b)(4) has been referenced in the conclusions section of evaluation codes.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.
 
Event or Problem Description
The user facility reported a vessel occlusion.Additional information was received on 9/6/2017.The angioseal deployment failed and manual pressure was held.On (b)(6) 2017 the doctor stuck opposite groin to do contralateral intervention, saw occlusive disease in cfa around the level of where the angio-seal was previously deployed and proceeded with directional atherectomy and dcb to treat cfa.The patient was reported to be in good condition.The procedure outcome was reported to be good.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1.The actual device was not returned for evaluation.Therefore, the investigation was based on the user facility information and the device history records.No evaluation could be conducted due to the device not being returned.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.There is no evidence that this event was related to a device defect or malfunction.The exact cause of the reported event cannot be definitively determined based on the available information.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.

Brand Name
6F ANGIO-SEAL VIP VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
2101 cottontail ln.
somerset NJ 08873
MDR Report Key6893877
Report Number3013394970-2017-00396
Device Sequence Number10950279
Product Code MGB
UDI-Device Identifier05414734054591
UDI-Public05414734054591
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberN/A
Device Catalogue Number610130
Device Lot Number5923890
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/29/2017
Supplement Date Received by Manufacturer09/26/2017
Initial Report FDA Received Date09/26/2017
Supplement Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;